# SDR ASAA2016021115410

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,749 hours, 4,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16237
- Condition: Failed
- Location: Ram Air Door
- Part time: 12,747 hours, 4,083 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALONG WITH PREVIOUS PACK PROBLEM RT RAM AIR DOOR OPEN LIGHT ILLUMINATED FOR 5 MINUTES THEN WENT OUT.  ACFT GROUNDED.  R & R RT RAM AIR DOOR ACTUATOR, AMM 21-51-21. OPS CHECK GOOD, BITE TEST PASSED ALL, FAULTS CLEARED.
